... started bleeding vramping and having back pain. Is this serious?
Shy; Many things can cause this but as they say any changes in your body or the reaction you are having you need to see the doctor. And you should anyway yearly unless the doctor says differently so sounds like your about due not. Just make an appointment and tell the doctor about all the things that have been going on just lately. This could also be something as minor as a dose adjustment so try and not worry about it. Chuck1957
- Previfem Information for Consumers
- Previfem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Previfem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2012 • 1 answer
My nuvaring fell out two days ago approx. February 8th, I started bleeding today February 10th with?
Posted 10 Feb 2016 • 0 answers
Posted 23 Apr 2016 • 1 answer
Posted 28 Jun 2016 • 0 answers
Posted 26 Nov 2017 • 0 answers